# SDR UPS96821237

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 7110 · Engine Cowling System
- Part: Defelctor
- Part number: D51B11401
- Condition: Crack
- Location: Nr 3 Nr 3 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-CS2, NR 3 ENGINE NOSE COWL ANTI-ICE D-DUCT INNER WING DEFLECTOR CRACKED AND PIECES MISSING.  REPAIRED PER SRM ADDENDUM/EO.
